# SDR REXA2021120701050

- Difficulty date: November 15, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670311971
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R JOINT SPLICE HAS CORROSION FS 333.	C/A: REMOVED & REPLACED FWD STRINGER 21R FS 280 - FS 333, AFT STRINGER 21R FS 333 - FS 379 & JOINT PIECE AT FS 333 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
